# SDR V0XD20220826001

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT HAT BEAM FR 20 RBL15 : CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLERS  AND INSTALLED IAW EMB 145 SRM 53-21-10
